Arkiv for Matematik, 1981, Volume 19

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (20 articles)

Issue 1

[1] On the Hardy space$H$^{1}of a$C$^{1}domain

Eugene B. Fabes School of Mathematics, University of Minnesota Carlos E. Kenig Department of Mathematics, Princeton University

TBD mathscidoc:1701.332531

Arkiv for Matematik, 19, (1), 1-22, 1979.9
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 117 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Inner functions and multipliers of Cauchy type integrals

S. V. Hruščev USSR, LOMI S. A. Vinogradov Mathematical Department, Leningrad University

TBD mathscidoc:1701.332532

Arkiv for Matematik, 19, (1), 23-42, 1980.2
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 126 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On analytic functions which are in$H$^{$p$}for some positive$p$

Matts Essén Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332533

Arkiv for Matematik, 19, (1), 43-51, 1980.3
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The asymptotic-norming and Radon-Nikodým properties for Banach spaces

Robert C. James Claremont Graduate School, Claremont, Calif Aggie Ho Dept. of Math., Iowa State University

TBD mathscidoc:1701.332534

Arkiv for Matematik, 19, (1), 53-70, 1979.10
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 157 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the regularity of difference schemes

Wolfgang Hackbusch Mathematisches Institut, Ruhr-Universität Bochum

TBD mathscidoc:1701.332535

Arkiv for Matematik, 19, (1), 71-95, 1979.1
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 104 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On extreme operators on finite-dimensional Banach spaces whose unit balls are polytopes

Åsvald Lima Agricultural University of Norway, Aas-NLH

TBD mathscidoc:1701.332536

Arkiv for Matematik, 19, (1), 97-116, 1979.10
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the Hölder continuity of monotone extremals in the “borderline case”

Peter Lindqvist Matematiska Institutionen, Tekniska Högskolan i Helsingfors

TBD mathscidoc:1701.332537

Arkiv for Matematik, 19, (1), 117-122, 1979.10
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 108 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Monotonicity properties of interpolation spaces II

Michael Cwikel Department of Mathematics, Technion-I. I. T.

TBD mathscidoc:1701.332538

Arkiv for Matematik, 19, (1), 123-136, 1979.6
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Cited by 42 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Cyclic elements under translation in weighted$L$^{1}spaces on$R$^{+}

Yngve Domar Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332539

Arkiv for Matematik, 19, (1), 137-144, 1980.2
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 203 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Local solvability of second order differential operators on nilpotent Lie groups

Linda Preiss Rothschild Mathematics Department, University of Wisconsin-Madison

TBD mathscidoc:1701.332540

Arkiv for Matematik, 19, (1), 145-175, 1979.10
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 118 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On the analytic continuation of holomorphic solutions of partial differential equations

Jan Persson Institutt for matematiske realfag, Universitetet i Tromsö

TBD mathscidoc:1701.332541

Arkiv for Matematik, 19, (1), 177-191, 1980.1
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Schauder's existence theorem for α-Dini continuous data

Emanuel Sperner Jr Math. Institut der Universität, Wegelerstr. 10, Bonn, Federal Republic of Germany

TBD mathscidoc:1701.332542

Arkiv for Matematik, 19, (1), 193-216, 1980.3
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 125 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Mappings that preserve Sidon sets in R

Colin C. Graham Department of Mathematics, Northwestern University

TBD mathscidoc:1701.332543

Arkiv for Matematik, 19, (1), 217-221, 1980.1
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 88 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Extensions of a fixed point theorem of Meir and Keeler

Sehie Park Department of Mathematics, Seoul National University Jong Sook Bae Department of Mathematics, Seoul National University

TBD mathscidoc:1701.332544

Arkiv for Matematik, 19, (1), 223-228, 1980.2
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] On spectra of unitary groups arising from cocycles

J. Mathew Math. Stat. Division, Indian Statistical Institute M. G. Nadkarni Centre of Advanced Study in Mathematics, University Campus at Kole Kalyan

TBD mathscidoc:1701.332545

Arkiv for Matematik, 19, (1), 229-237, 1980.6
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On the zeros of a class of generalised Dirichlet series-VI

R. Balasubramanian School of Mathematics, Tata Institute of Fundamental Research K. Ramachandra School of Mathematics, Tata Institute of Fundamental Research

TBD mathscidoc:1701.332546

Arkiv for Matematik, 19, (1), 239-250, 1981.10
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Boundedness of the shift operator related to positive definite forms: An application to moment problems

F. H. Szafraniec Instytut Matematyki, Uniwersytet Jagielloński

TBD mathscidoc:1701.332547

Arkiv for Matematik, 19, (1), 251-259, 1980.4
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Cited by 28 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] A note on Euler's ϕ-function

Paolo Codecà Istituto Matematico Dell'universitá, Via Machiavelli, 35, Ferrara, Italy

TBD mathscidoc:1701.332548

Arkiv for Matematik, 19, (1), 261-263, 1980.12
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] An$H$^{1}multiplier theorem

W. T. Sledd Michigan State University, E. Lansing, Michigan D. A. Stegenga Michigan State University, E. Lansing, Michigan

TBD mathscidoc:1701.332549

Arkiv for Matematik, 19, (1), 265-270, 1979.10
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] On approximation by translates and related problems in function theory

Birger Faxén Vindhemsgatan 10 B, UPPSALA

TBD mathscidoc:1701.332550

Arkiv for Matematik, 19, (1), 271-289, 1979.1
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved